How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Heidi LPC Your Own Question
Heidi LPC
Heidi LPC, Psychotherapist
Category: Mental Health
Satisfied Customers: 278
Experience:  Licensed Professional Counselor
Type Your Mental Health Question Here...
Heidi LPC is online now
A new question is answered every 9 seconds

I feel very sad n dipressed very offten n i use to weap a

Customer Question

I feel very sad n dipressed very offten n i use to weap a lot?
Submitted: 3 years ago.
Category: Mental Health
Customer: replied 3 years ago.
Relist: Answer came too late.
Expert:  Heidi LPC replied 3 years ago.

Hi there! I am sorry to hear that you are feeling so low. What you are describing sounds like depression; has there been any circumstance in your life that might have caused you to feel this way, or is it just something you feel and cannot identify why? There is a website that is very helpful in defining depression and giving some very useful things that can help someone who may be dealing with this--- this is the link:

I hope that you can take some time to read the symptoms and see if this is what you are experiencing. I am happy to help you come up with some coping strategies to assist you here, and I would suggest that if you think it is getting worse, to see your Dr. and let him or her know what is happening. There could be many reasons for feeling as you do, and sometimes it can be a physical illness or imbalance that is causing the depression. If you'd like to share more information with me or ask anything further, please just reply to this answer, and I will be happy to help as I can! Thank you for using the site!

Heidi LPC and other Mental Health Specialists are ready to help you
Customer: replied 3 years ago.
ya basically one month back i suffered fom epilepsy. from then i m feeling very low . i get hurt even on small things. my agresstion level is increased alot.
Expert:  Heidi LPC replied 3 years ago.
The medication for epilepsy can often cause these effects; particularly the aggression. Are you on any medications for this?
Customer: replied 3 years ago.

ya i took te medicine for one month but now i m not, but i am getting emotional, agressive , hopeless day by day. Mostly i m not also getting the friendly atmosphere at home

Expert:  Heidi LPC replied 3 years ago.

I would like to suggest that you read through this article about emotional health:

It is filled with many things that a person can do to help manage their feelings and emotions when they seem to be taking over. Also, this one on depression might be helpful, as well: I hope you find them helpful to you!

Related Mental Health Questions